# SDR RAIA00108022

- Difficulty date: August 5, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145066
- Aircraft time: 7,517 hours, 6,131 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Switch
- Part number: 22100203
- Condition: Failed
- Location: Cockpit
- Part time: 7,517 hours, 6,131 cycles
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5264-PIT-TRANSMIT SWITCH ON FIRST OFFICERS PANEL STUCK. MAINTENANCE INSPECTED AND DEFERRED PER MEL. MAINTENANCE REPLACED TRANSMIT SWITCH ON FIRST OFFICERS PANEL.
